# SDR 00FDEA00321

- Difficulty date: May 3, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 29,765 hours, 7,492 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 587 CRACK AT LT SIDE FWD RADIUS.  SNRM 588 RT SIDE FWD RADIUS.  *S/D*  REMOVED AND REPLACED PER SRM 55-20-00 FIG 3 VOL 1 AND EA 1-5530-49647.
